FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Orthogonal weighted linear L1 and L∞ approximation and applications

Houle, Michael E., Imai, Hiroshi, Imai, Keiko, Robert, Jean–Marc et Yamamoto, Peter. 1993. « Orthogonal weighted linear L1 and L∞ approximation and applications ». Discrete Applied Mathematics, vol. 43, nº 3. pp. 217-232.
Compte des citations dans Scopus : 16.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Robert, Jean-Marc
Affiliation: Autres
Date Deposited: 19 Feb 2018 18:41
Last Modified: 19 Feb 2018 18:41
URI: https://espace2.etsmtl.ca/id/eprint/16386

Actions (login required)

View Item View Item